# SDR SWIA200210771

- Difficulty date: April 8, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 21,091 hours, 29,772 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Dirty
- Location: Antiskid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTISKID INOP MESSAGE ON LEFT SIDE ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  CLEANED CANNON PLUGS AT ANTISKID HARNESS AND SWAPPED RIGHT SIDE TRANSDUCERS INBOARD TO OUTBOARD TRANSDUCERS.  GROUND OPS CHECKS GOOD.
